# SDR MASA2016121812763

- Difficulty date: December 20, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000471
- Aircraft time: 4,222 hours, 2,511 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO FLASHLIGHT INOPERATIVE.
